# SDR AALA201706159055

- Difficulty date: June 14, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 31,099 hours, 4,673 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PRIMARY 1 FAULT ON RUNWAY AT CLEARED FOR TAKEOFF. TAXIED CLEAR OF RUNWAY TO RESOLVE FAULT. NO MAINTENANCE ACTION TAKEN.
